# SDR UALA2012112806845

- Difficulty date: November 24, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 86,735 hours, 13,882 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN ON LEFT OVERWING FELL OFF.  RE-INSTALLED AND TESTED SIGN AS PER MM.
